# SDR N6WA2022031707

- Difficulty date: March 15, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N530GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10216
- Aircraft time: 40,360 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: MM67035018001
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR HAS GOUGE AT TOP. REPAIR TO DOOR COMPLIED WITH STS ENGINEERING AUTHORIZATION 69-2022-022
